RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bel'nov, V K

Statistics Math-Net.Ru
Total publications: 13
Scientific articles: 13

Number of views:
This page:75
Abstract pages:635
Full texts:356
References:48

http://www.mathnet.ru/eng/person24558
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/411087

Publications in Math-Net.Ru
1978
1. V. K. Bel'nov, “Dimension of topologically homogeneous spaces and free homogeneous spaces”, Dokl. Akad. Nauk SSSR, 238:4 (1978),  781–784  mathnet  mathscinet  zmath
2. V. K. Bel'nov, “Some theorems on metrizable abelian groups”, Tr. Mosk. Mat. Obs., 36 (1978),  131–153  mathnet  mathscinet  zmath
1976
3. V. K. Bel'nov, “On zero-dimensional topological groups”, Dokl. Akad. Nauk SSSR, 226:4 (1976),  749–752  mathnet  mathscinet  zmath
1975
4. V. K. Bel'nov, “Structure of the set of metric extensions of a noncompact metrizable space”, Tr. Mosk. Mat. Obs., 32 (1975),  3–33  mathnet  mathscinet  zmath
1974
5. V. K. Bel'nov, “Some theorems on metric extensions”, Tr. Mosk. Mat. Obs., 30 (1974),  115–137  mathnet  mathscinet  zmath
6. V. K. Bel'nov, “Some theorems on the metrization of Abelian groups”, Mat. Sb. (N.S.), 94(136):3(7) (1974),  339–357  mathnet  mathscinet  zmath; Math. USSR-Sb., 23:3 (1974), 319–335
1973
7. V. K. Bel'nov, “On a property of the torus”, Dokl. Akad. Nauk SSSR, 213:4 (1973),  764–765  mathnet  mathscinet  zmath
8. V. K. Bel'nov, “On the metrization of Abelian groups”, Dokl. Akad. Nauk SSSR, 211:5 (1973),  1021–1023  mathnet  mathscinet  zmath
1972
9. V. K. Bel'nov, “On metric extensions”, Dokl. Akad. Nauk SSSR, 202:5 (1972),  991–994  mathnet  mathscinet  zmath
10. V. K. Bel'nov, “On free Abelian metrizable groups”, Dokl. Akad. Nauk SSSR, 202:4 (1972),  743–746  mathnet  mathscinet  zmath
1971
11. V. K. Bel'nov, “On metrizable topologies”, Dokl. Akad. Nauk SSSR, 200:6 (1971),  1263–1265  mathnet  mathscinet  zmath
12. V. K. Bel'nov, “Homogeneous spaces”, Dokl. Akad. Nauk SSSR, 199:2 (1971),  265–268  mathnet  mathscinet  zmath
1970
13. V. K. Bel'nov, “Compressions onto compacta”, Dokl. Akad. Nauk SSSR, 193:3 (1970),  506–509  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020